Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 39 (1982), 308
Original Article: Math. Comp. 37 (1981), 229-231.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(82)99825-8
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia